# SDR DALA2017013000741

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 22,827 hours, 9,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE SECURED LIGHT ASSY. LIGHT OPS NORMAL.
